# SDR CA140110010

- Difficulty date: January 9, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 100BEECH
- Aircraft time: 21,040 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Boot
- Part number: 50970101
- Condition: Split
- Location: Deice System
- Part time: 21,458 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION, THE TAIL DE-ICE BOOTS DID NOT INFLATE DURING OPS TEST. INVESTIGATION NOTED THE TUBE SUPPLYING AIR PRESSURE TO THE RT HORIZONTAL STABILIZER  DE-ICE BOOT HAD SPLIT APPROXIMATELY .8750" LONG. THE SPLIT OCCURED AT THE END OF THE HOSE THAT ATTACHES TO THE DE-ICE BOOT NIPPLE.  THE SPLIT STARTED WHERE THE TUBE GOES OVER THE BEAD OF THE NIPPLE ON THE DE-ICE BOOT. THIS PART OF THE TUBE IS DIFFICULT TO INSPECT AS THE DE-ICE BOOT MUST BE REMOVED TO SEE THE NIPPLE AND AIR SUPPLY TUBE. THE TUBE WAS REPLACE WITH NEW AND THE SYS TESTED OK.  2 OTHER ACFT IN THE FLEET OF THE SAME TYPE WERE FOUND TO HAVE THE SAME TYPE OF SPLITS IN THE DE-ICE TUBING IN THE TAIL AREA, EITHER THE HORIZONTAL STABILIZER DE-ICE BOOT TUBE OR THE VERTICAL STABILIZER DE-ICE BOOT TUBE.
